Orbits of representations of numbers by local quadratic forms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 151-164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a10,
author = {V. G. Zhuravlev},
title = {Orbits of representations of numbers by local quadratic forms},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {151--164},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a10/}
}
V. G. Zhuravlev. Orbits of representations of numbers by local quadratic forms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 151-164. http://geodesic.mathdoc.fr/item/TM_1997_218_a10/